MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10794983
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
Received patient at start of shift with pac infusing.5 port ivf tubing connected to bifurcate extension, connected to phasal, connected to heparin cap and patient's pac.Shortly after, bifurcate extension set found broken with tubing snapped below male connection.Male connection remained attached to phasal.Female connection intact with ivf tubing.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key11462262
Report Number11462262
Device Sequence Number3522207
Product Code FPA
UDI-Device Identifier10885403234293
UDI-Public(01)10885403234293
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/11/2021
Report Date (Section F) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10794983
Device Catalogue Number10794983
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/11/2021